# SDR CALA2024100700760

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 52,952 hours, 18,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - FOUND EMERGENCY OVERHEAD PATH LIGHT INOP BY SEAR 1E REQUESTING MEL 3315A NO OTHER EMERGENCY LIGHT INOP AT CURRENT LOCATION TOMC APPROVED IAW MEL 3315A NEEDS LED LIGHT NIS LGA M&E NUMBER 29-3351-3-0041. COMPLIED MEL 3315A FOUND CONNECTOR NOT ALL THE WAY IN, RECONNECTED & PERFORM OPS TES PER AMM 33-51-03-960-803, OPS TEST GOOD LIGHT TURNS ON
